# SDR 05FDEA03823

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Repair
- Condition: Proper
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST ABOVE FWD NOSE LANDING GEAR DOOR BETWEEN STA 490 AND 555 LT SIDE, FOUND FLUSH DOUBLER OF APROX 62 X 25 INCH.  PERFORMED A GVI OF REPAIRS IAW CONTINENTAL AIRLINES EC/RA 253C038, 253C039, 253C040, 253C042, 253C044 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001.
